The Minimal Overlap Rule: Restrictions on Mergers for Creditors' Consensus
This paper proposes a notion of partial Additivity in bankruptcy, -Additivity. We show that this property, together with Anonymity and Continuity, identifies the Minimal Overlap rule, introduced by O'Neill (1982).
|Date of creation:||19 Jan 2012|
|Contact details of provider:|| Postal: +34 965 90 36 70|
Phone: +34 965 90 36 70
Fax: +34 965 90 97 89
Web page: http://web.ua.es/es/dmcte
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- José Alcalde & María Marco & José Silva, 2008. "The minimal overlap rule revisited," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 31(1), pages 109-128, June.
- José M. Jiménez Gómez & María del Carmen Marco, 2008.
"A New Approach for Bounding Awards in Bankruptcy Problems,"
Working Papers. Serie AD
2008-07, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Giménez-Gómez, José Manuel & Marco Gil, M. Carmen, 2012. "A New Approach for Bounding Awards in Bankruptcy Problems," Working Papers 2072/182719, Universitat Rovira i Virgili, Department of Economics.
- Peters, Hans J M, 1986. "Simultaneity of Issues and Additivity in Bargaining," Econometrica, Econometric Society, vol. 54(1), pages 153-169, January.
- Juan de Dios Moreno Ternero & Antonio Villar Notario, 2003.
"The Talmud Rule And The Securement Of Agents? Awards,"
Working Papers. Serie AD
2003-05, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Moreno-Ternero, Juan D. & Villar, Antonio, 2004. "The Talmud rule and the securement of agents' awards," Mathematical Social Sciences, Elsevier, vol. 47(2), pages 245-257, March.
- Chun, Youngsub & Thomson, William, 2005.
"Convergence under replication of rules to adjudicate conflicting claims,"
Games and Economic Behavior,
Elsevier, vol. 50(2), pages 129-142, February.
- Youngsub Chun & William Thomson, 2004. "Convergence under Replication of Rules to Adjudicate Conflicting Claims," RCER Working Papers 512, University of Rochester - Center for Economic Research (RCER).
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Gustavo Bergantiños & Luciano Méndez-Naya, 2001. "Additivity in bankruptcy problems and in allocation problems," Spanish Economic Review, Springer;Spanish Economic Association, vol. 3(3), pages 223-229.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- U. Weitzel & K. Mccarthy, 2009. "Theory and Evidence on Mergers and Acquisitions by Small and Medium Enterprises," Working Papers 09-21, Utrecht School of Economics.
- Shrieves, Ronald E. & Stevens, Donald L., 1979. "Bankruptcy Avoidance as a Motive For Merger," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 14(03), pages 501-515, September.
When requesting a correction, please mention this item's handle: RePEc:ris:qmetal:2012_001. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Julio Carmona)
If references are entirely missing, you can add them using this form.